MathSciNet Relay Station
MathSciNet bibliographic data
MR2346944 (2008f:35162) 35K15 (35R05 60J35 60J60)
Bogachev, V. I.; Da Prato, G.; Röckner, M.; Stannat, W. Uniqueness of solutions to weak parabolic equations for measures. Bull. Lond. Math. Soc. 39 (2007), no. 4, 631–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement